Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Does taking Ranitidine has an effect on meth test?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2009
Answered : 1714 Questions
Question
yes was released from my job today. They said that i tested positive for meth i havnt had a chance to talk to them about it ye but my doctor has me on blood pressure med and he also has me onR
Ranitidine 150 mg twice a day so i was wondering if any of this could affect the test
Posted Thu, 21 Aug 2014 in General Health
 
 
Answered by Dr. Vishal Garala 12 minutes later
Brief Answer:
hii , neither of this can affect test result.

Detailed Answer:
Hi dear
I admire you for positive outlook.
Very glad to see you.
Meth addiction can show in blood if you have taken it only


Blood pressure and ranitidine do not affect your test result at all.

Niether of this can produce any variations in tests

Do u ever took meth??

Because it will take longvtime to matabolize and remain in body for longer period of time.

if you did not take it than go for reapet test.

Some time test comes false positive.

So if you did not take than feel relax and go for test agian.

Always here to help you.
Please feel free to ask.

Thank you.

Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor